Advertisement

Invariant solutions for gradient Ricci almost solitons

  • Benedito LeandroEmail author
  • Romildo Pina
  • Tatiana Pires Fleury Bezerra
Original Paper
  • 5 Downloads

Abstract

In this paper we provide an ansatz that reduces a pseudo-Riemannian gradient Ricci almost soliton (PDE) into an integrable system of ODE. First, considering a warped structure with conformally flat base invariant under the action of an \((n-1)\)-dimensional translation group and semi-Riemannian Einstein fiber, we provide the ODE system which characterizes all such solitons. Then, we also provide a classification for a conformally flat pseudo-Riemannian gradient Ricci almost soliton invariant by the actions of a translation group or a pseudo-orthogonal group. Finally, we conclude with some explicit examples.

Keywords

Semi-Riemannian metric Gradient Ricci solitons Warped product 

Mathematics Subject Classification

53C21 53C50 53C25 

Notes

References

  1. 1.
    Barros, A., Batista, R., Ribeiro Jr., E.: Rigidity of gradient Ricci almost solitons. Ill. J. Math. 56, 1267–1279 (2012)CrossRefGoogle Scholar
  2. 2.
    Barros, A., Gomes, J.N., Ribeiro Jr., E.: A note on rigidity of the almost Ricci soliton. Arch. Math. (Basel) 100, 481–490 (2013)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Batat, W., Brozos-Vázquez, M., García-Río, E., Gavino-Fernández, S.: Ricci solitons on Lorentzian manifolds with large isometry groups. Bull. Lond. Math. Soc. 43(6), 1219–1227 (2011)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Besse, A.L.: Einstein Manifolds. Springer, Berlin (1987)CrossRefGoogle Scholar
  5. 5.
    Brozos-Vázquez, M., Calvaruso, G., García-Río, E., Gavino-Fernández, S.: Three dimension Lorentzian homogeneous Ricci solitons. Isr. J. Math. 188, 385–403 (2012)CrossRefGoogle Scholar
  6. 6.
    Brozos-Vázquez, M., García-Río, E., Gavino-Fernández, S.: Locally conformally flat Lorentzian gradient Ricci solitons. J. Geom. Anal. 23(3), 1196–1212 (2013)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Brozos-Vázquez, M., García-Río, E., Valle-Regueiro, X.: Half conformally flat gradient Ricci almost solitons. Proc. R. Soc. A 472(2189), 20160043 (2016)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Calviño-Louzao, E., Fernández-López, M., García-Río, E., Vázquez-Lorenzo, R.: Homogeneous Ricci almost solitons. Isr. J. Math. 220(2), 531–546 (2017)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Catino, G.: Generalized quasi-Einstein manifolds with harmonic Weyl tensor. Math. Z. 271(3–4), 751–756 (2012)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Catino, G., et al.: The Ricci–Bourguignon flow. Pac. J. Math. 287(2), 337–370 (2017)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Feitosa, F.E.S., Freitas-Filho, A.A., Gomes, J.N.V., Pina, R.S.: Gradient Ricci almost soliton warped product. J. Geom. Phys. 143, 22–32 (2019)MathSciNetCrossRefGoogle Scholar
  12. 12.
    O’Neill, B.: Semi-Riemannian Geometry with Applications to Relativity. Academic Press, New York (1983)zbMATHGoogle Scholar
  13. 13.
    Onda, K.: Lorentzian Ricci solitons on 3-dimensional Lie groups. Geom. Dedic. 147, 313–322 (2010)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Pigola, S., Rigoli, M., Rimoldi, M., Setti, A.: Ricci almost solitons. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) X, 757–799 (2011)MathSciNetzbMATHGoogle Scholar

Copyright information

© Instituto de Matemática e Estatística da Universidade de São Paulo 2020

Authors and Affiliations

  • Benedito Leandro
    • 1
    Email author
  • Romildo Pina
    • 1
  • Tatiana Pires Fleury Bezerra
    • 2
  1. 1.IMEUniversidade Federal de GoiásGoiâniaBrazil
  2. 2.IFG -Instituto Federal de Educação, Ciência e Tecnologia de GoiásAp. de GoiâniaBrazil

Personalised recommendations